# SDR DALA2025011700426

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 73,501 hours, 28,817 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 RMLG UPPER O/B ATTACH FITTING CORROSION ON O/B FACE. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0003:3210-9901-RT/004 00020 COMPLIED WITH PRI 623569-14 REV ORIGINAL AND ERA 623569-14 REV ORIGINAL. (0765050)
